# SDR 99ZZZM443

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bracket
- Condition: Corroded
- Location: Cabin Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD VESTIBULE, STEW SEAT MOUNT BRACKETS ON 2ND AND 3RD INTERCOSTALS FROM LEFT SIDE ARE LIGHTLY CORRODED.  REMOVED CORROSION TREATED PRIMED AND PAINTED FORWARD F/A SEAT MOUNT BRACKETS.  (M)
